# SDR UALA2010101303804

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,334 hours, 11,127 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK RAM AIR INLET PLENUM LOWER ACCESS PANEL BLOWN APART, WITH VARIOUS CRACKS IN PLENUM.  REMOVED RT PACK PLENUM. BEGAN REPAIRS. REPAIRED PANEL HOLES AND CRACKS IN PLENUM.
